# SDR DXTR20170721

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: General aviation
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 8,327 hours, 6,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEETMETAL DAMAGE ON MAIN CABIN DOOR LOWER FOWARD CORNER ON EXTERIOR EDGE. ACCOMPLISHED REPAIR BY AQRD ENGINEERING ERO-900686 INSTRUCTIONS
